League City, TX
A 40-year-old male asked:
Antihistamines really hurt my stomach, took claritin (loratadine) 10mg this time now my stomach is killing me, why does it happen w anthistamines? is it dangerous?
1 doctor answer • 1 doctor weighed in
Allergy and Immunology 42 years experience
Antihistamines: Are known to cause severe hunger pains in some individuals, the newer ones as desloratadine or levo cetirizine might not cause this side effect. However, I see that you have LBBB, you need to be cautious using antihistamines, unless really needed, may cause heart rate problem in some patients, discuss with your doctor, best wishes
Created for people with ongoing healthcare needs but benefits everyone.
1.2k viewsAnswered >2 years ago
Last updated Jul 6, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.